# SDR UALA2011061302922

- Difficulty date: June 12, 2011
- Submitted: June 15, 2011
- Operation: Air carrier
- Aircraft: N793UA
- Make and model: Boeing 777222
- Aircraft serial: 26946
- Aircraft time: 61,504 hours, 8,935 cycles
- Engine: Pwa PW40903
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 10011003
- Part serial: 100
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE START VALVE MESSAGE.   VALVE IS DEFECTIVE.  REPLACED START VALVE PER MM.  OPS NORMAL.
